# SDR AU980225

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520130
- Condition: Leaking
- Location: Emerg Locator
- Component: ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY ACID SPILLAGE.  ACID ATE THROUGH THE BATTERY CASE AND BATTERY MOUNTING PLATE.
